Forum

Fentanyl patches

Hi,

I've recently changed my pain medication to Fentanyl patches. They are good but I have problems keeping them stuck down for the 72 hours. If anyone knows of a solution to this problem, I'd be grateful for some advice.

Thanks, Rob

Hi Rob,

This is a new one for me,so had to google it.

Only ever heard of this on the telly it was used to sedate a horse.

Not sure if anyone else on this forum use this for pain.

Tried morphine patches but they did not help me.

Hope someone else can help.

Take care.

Chris.

Hi Rob,

Looks like i was right,nobody else takes this.

You might have more luck on the PPMS board.

Apart from not getting the patch to stay on do you find that it helps with your pain,and what side effects do you get.

Hope somone else can help.

Take Care.

Chris.

Hi Rob,

Found this when i was looking up on Fentanyl patches.

  •  
  • If the patch does not stick, you may tape only the edges with first-aid tape or cover the patch with a special type of clear adhesive film dressing (eg, Bioclusive, Tegaderm). Do not cover the patch with any other bandage or tape. Ask your doctor if you are unsure of what type of dressing you can use.

  • Read more at

http://www.drugs.com/cdi/fentanyl-patch.html#V4O4rAubs6q60YBP.99

Hope it helps you.

Chris.

 

 

 

I was just reading up re copaxone and a warning re these patches came up re how lethal they can be to children.Sorry if you already know but as the lack of response seems to point to them not being widely used felt the need to say.

Even used patches can contain up to half the dose and if chewed or sucked by a child--from taking them out of the bin etc they have been known to kill.

That aside are they effective?

Pip

Hi Pip,

Glad you flaged this one up.

Got the MS nurse next week and was going to ask her about them.

But the more i learn the more i am put of by them.

Think just to many problems with them.

Sent Rob a Pm just wanting to know how he gets on with them,and any hard side effects,but he has not got back to me.

Thanks for your input.

Take Care.

Chris.

Hi Beanybody,

The more infomation i get on this the more confused i get.

You and Rab say no side effect.

But when i goggled it there was a list of side effects.

If there is any chance of a side effect i normally get, as it is i allready take pills to counter act other pills,so would one more make it any diffrence, i think not.

Will ask the MS nurce what she thinks now,not that i am swayed by them if i think it is somthing that chould help my pain.

Thank a lot for your post.

Chris.